It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-10-2011, 09:22 AM   #1
Newbie
(female)
 
Join Date: Apr 2011
Location: Washington
Posts: 2
triathlongirl1 HB User
Pain during intercourse with IUD, continues after removal

Hello,

I had an IUD (Mirena) put in place in early February and all was well for 2 weeks. My partner and I were having intercourse and I had a LOT of pain. The pain seems to originate from my uterus, it's a sharp, throbbing pain that will dissipate after a few minutes (assuming we stop having sex).

After this happened a couple of times I went to my Dr and had the IUD removed. Unfortunately, intercourse continues to be incredibly painful. More over, it seems to be getting worse.

I've had the pelvic ultrasound done and nothing showed up other than a small dermoid on my ovary (that I've had for years and has grown only very slightly) and a small amount of fluid indicating a burst cyst. My only other piece of information is that I've recently gone on progestin-only birth control (like Mirena) which is a change from my previous birth control.

I am seeing a specialist in 2 weeks but if anyone has thoughts in the meantime, let me know!

 
Sponsors Lightbulb
   
Old 04-21-2011, 01:12 AM   #2
Newbie
(female)
 
Join Date: Apr 2011
Location: Baldwin, MI, USA
Posts: 2
michelleb2017 HB User
Re: Pain during intercourse with IUD, continues after removal

Hello,
I just wanted to say that I had my IUD put in in October of 2004 and ever since I have had the same sharp shooting pains during intercourse as well.. I have had many other problems with it, including bleeding and pain lasting for sometimes as long as a half-hour after intercourse. I was hoping when I got it removed that the pains would go away, but they have not. I really appreciate you posting this because it allows me to see I'm not the only person with these problems! I no longer feel like a woman! I have not been checked yet to see what's causing this, but I KNOW it has to do with the IUD now, and I really wanted to say Thank You sooo much for informing us all Please feel free to write me anytime if you want to talk about it or if you possibly have some new information..
Thank You,
Lisa

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Cyclical LRQ Pain-Adhesions? kdawg33 Women's Health 9 03-07-2009 05:25 PM
after sex abdominal pain nikkihall Sexual Health - Women 1 12-10-2008 08:10 PM
Pain during sex peanut222 Women's Health 10 02-29-2008 02:34 PM
Unusual Menstraul Cycles and pain during intercourse... gabes1mum Women's Health 2 06-29-2007 02:03 AM
Discharge, Abdominal Pain, and More! OrangeFaery Women's Health 5 03-10-2006 07:50 PM

Tags
iud, iud removal, pain during intercourse, progestin-only birth control



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 07:33 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!